# SDR MASA200601926

- Difficulty date: July 22, 2006
- Submitted: August 9, 2006
- Operation: Air carrier
- Aircraft: N154SF
- Make and model: Cndair CL6002B19
- Aircraft serial: 7154
- Aircraft time: 24,903 hours, 21,719 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Exit Sign
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7167 CLT.  PILOT REPORTED THE EMERGENCY EXIT SIGN COVER ON CEILING WAS MISSING.  MX LOCATED AND INSTALLED COVER.
